# SDR PNSA970305

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- System (JASC): 6120 · Propeller Controlling System
- Part: Monopole
- Part number: 1680606
- Condition: Intermittent
- Location: Lt Engine
- Part time: 4,012 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE NO AUTO START.  MANUAL OK.  REPLACED MONOPOLE.
